# SDR DALA2016092606813

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF THE CENTER TANK, LT SIDE OF ACFT, STA 737, LBL 43 SEAT TRACK SUPPORT IS CRACKED 2 PLACES, MARKED.  REPLACED SEAT TRACK SUPPORT AT STA 737, LBL 43 IAW SRM 51-41-05, PG 17, STEP 8.
